MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; ATLAS TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; ATLAS TRANSFER CARRIAGE
Model Number AX0660230830000013
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the transfer carriage, loading cart and sterilizer.The technician found no issues with the function or operation of the loading cart, transfer carriage, or sterilizer.While onsite the technician spoke with user facility personnel and learned that when the transfer carriage was being engaged with the sterilizer, the transfer carriage "sprung" back contacting the employee's hand resulting in the reported event.The cause of the reported event is likely attributed to user error.The atlas transfer carriage operator manual (pg.3-2) states, "align loading car and atlas¿ transfer carriage with rails inside sterilizer chamber and push transfer carriage forward until front latches (fig.3-1) are engaged in end-frame slots (fig.3-2)." in-service training is pending on the proper use and operation of the atlas transfer carriage.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee obtained a small cut on their hand while operating their atlas transfer carriage.The employee self-treated by applying a bandage.
 
Additional Manufacturer Narrative
Steris offered in-service training on the proper use and operation of the atlas transfer carriage; however, the user facility declined.No additional issues have been reported.

Brand Name
ATLAS
Common Device Name
ATLAS TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22154258
Report Number3005899764-2025-00046
Device Sequence Number12717244
Product Code FLE
UDI-Device Identifier00724995150631
UDI-Public(01)00724995150631(11)170801
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX0660230830000013
Device Catalogue NumberAX0660230830000013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown